MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOX CURETTE 6MM X 10MM 430MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOX CURETTE 6MM X 10MM 430MM
Model Number 03.605.003
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the pituitary rongeur straight, dual-sided rasp bayoneted, deg angled rasp-bayoneted, (2) bone curette, box curette, osteotome straight, (2) box curette, ringcurette and concorde bone funnel were broken.It is unknown when and where the issue was discovered.It is unknown if there is patient nor procedure involvement.This report is for (1) box curette 6mm x 10mm 430mm.This is report 6 of 9 for (b)(4).

Brand Name
BOX CURETTE 6MM X 10MM 430MM
Common Device Name
CURETTE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12450357
Report Number2939274-2021-05285
Device Sequence Number19644666
Product Code HTF
UDI-Device Identifier10705034712352
UDI-Public10705034712352
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.605.003
Device Catalogue Number03.605.003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2021
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1